# SDR DALA2020030301578

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1510696) DENTS OUT OF LIMITS (07 EA) ON UPPER SURFACE WEDGE AREA AT SLAT # 1. LH WING (AI). CORRECTIVE ACTION: REPAIRED PER B-757-200 S.R.M. 51-70-01-2R-1 PAR. 4. B. AND PAR. 4. D.N ON REFERENCE OF B-757-200 S.R.M. 57-43-02-1A-1 FIGURE 101.
